All Categories
    Filters
    Preferences
    Search
    Service Provider: Ad Pharmacy

    CLARINASE 5 MG,120 MG / TABLETS /14'S

    AED 28.00
    AED 29.50
    Loratadine,Pseudoephedrine Sulfate
    Delivery date: 1-3 Hours

    Clarinase 

    Clarinase is a medicine that contains two active substances loratadine (at a dose of 5 mg) and pseudoephedrine (at a dose of 120 mg). It belongs to a group of medicines called nasal decongestants for systemic use. Loratadine belongs to H1 antihistamines while pseudoephedrine belongs to a group of medicines known as decongestants. It is used to reduce symptoms of allergic rhinitis (hay fever) accompanied by nasal congestion (stuffy nose). Symptoms of allergic rhinitis include: runny nose, itchy nose, sneezing, watery, itchy eyes and nasal congestion.

    How to use

    Usual dose is one Clarinase tablet twice a day. Take your tablet with a glass of water during the meal.

    It should be avoided in patients under the age of 12 and those above the age of 65.

    It should usually not be taken for more than 10 consecutive days.

    Write your own review
    • Product can be reviewed only after purchasing it
    *
    *
    • Bad
    • Excellent
    *
    *
    *
    *

    Clarinase 

    Clarinase is a medicine that contains two active substances loratadine (at a dose of 5 mg) and pseudoephedrine (at a dose of 120 mg). It belongs to a group of medicines called nasal decongestants for systemic use. Loratadine belongs to H1 antihistamines while pseudoephedrine belongs to a group of medicines known as decongestants. It is used to reduce symptoms of allergic rhinitis (hay fever) accompanied by nasal congestion (stuffy nose). Symptoms of allergic rhinitis include: runny nose, itchy nose, sneezing, watery, itchy eyes and nasal congestion.

    How to use

    Usual dose is one Clarinase tablet twice a day. Take your tablet with a glass of water during the meal.

    It should be avoided in patients under the age of 12 and those above the age of 65.

    It should usually not be taken for more than 10 consecutive days.

    Customers who bought this item also bought

    PANADOL ADVANCE 500 MG TABLETS 96'S (12'S BLISTER X 8)

    AED 32.00 AED 34.00
    Paracetamol (Acetaminophen)

    MUCOSOLVAN - 30 MG/5ML SYRUP (SUGAR FREE) 250ML BOTTLE

    AED 16.00 AED 16.50
    Ambroxol Hydrochloride